A primal dual modified subgradient algorithm with sharp Lagrangian
Regina Burachik (),
Alfredo Iusem () and
Jefferson Melo ()
Journal of Global Optimization, 2010, vol. 46, issue 3, 347-361
Keywords: Nonsmooth optimization; Nonconvex optimization; Duality scheme; Sharp Lagrangian; Modified subgradient algorithm; 90C26; 49M29; 49M37 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-009-9429-8 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:46:y:2010:i:3:p:347-361
Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898
DOI: 10.1007/s10898-009-9429-8
Access Statistics for this article
Journal of Global Optimization is currently edited by Sergiy Butenko
More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().